# SDR 29GA94153010412A

- Difficulty date: January 4, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N17541
- Make and model: Beech 1900D
- Aircraft serial: UE203
- Aircraft time: 32,301 hours, 37,531 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 327.63 S12l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED STRUCTURAL INSPECTION DISCOVERED AREA OF CORROSION THROUGH OUTER SKIN AT APPROXIMATELY FS 327.630 STRINGER 12L APPROXIMATELY.  REMOVED DAMAGED SECTION OF SKIN AND INSTALLED INSERTION PATCH AND AN EXTERNAL DOUBLER REPAIR.
